My son takes 5mg of Citalopram and has periodically complained of burning sensation in his penis. He has had one episode of blood in his urine. After a full battery of blood work via the emergency room they told us he was fine. Is there any studies or evidence to link his use of Citalopram to his discomfort in his private parts?
Feel sorry for your sons condition, unfortunately Citalopram does not report or document burning sensation in the private parts as its side effects, although it does have other sex related effects.
Would recommend that you try & seek a second opinion or request the doc to prescribe a med which would be more suitable & comfortable for your son.
Take care, wish you & your son the best.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 1 answer
Posted 25 Oct 2010 • 1 answer
Posted 20 Jun 2012 • 4 answers
Posted 23 Jun 2013 • 2 answers
Posted 21 Apr 2015 • 1 answer